# SDR SWIA201231085

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 20,671 hours, 18,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LIGHT BULB FOR EMERGENCY LIGHTS AT SERVICE DOOR IS BURNED OUT.  (FLT 4490)  RELAMPED EMERGENCY LIGHTS.
